# SDR AALA202410073575

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 33,578 hours, 13,760 cycles
- System (JASC): 4990 · APU Oil System
- Part: Vent Line
- Part number: 707236001
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS IN REAR OF AIRCRAFT REPORTED AN ODOR DURING DESCENT AND DURING DEPLANING. ODOR HAD A PUNGENT CHARACTERISTIC WITH MILD IRRITATION. MAINTENANCE REPLACED THE GEARBOX VENT LINE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
